# SDR UPS99228447

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Eng Tr Unit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, ENGINE NR 1 THRUST REVERSER LOWER DOOR INNER SKIN CRACKED (2 LOCATIONS).  CRACKS STOP DRILLED IAW SRM 78-30-01.
